Images of arcs - a nonseparable version of the Hahn-Mazurkiewicz theorem
Fundamenta Mathematicae, Tome 129 (1988) no. 2, pp. 91-120
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_129_2_91_120,
author = {Jacek Nikiel},
title = {Images of arcs - a nonseparable version of the {Hahn-Mazurkiewicz} theorem},
journal = {Fundamenta Mathematicae},
pages = {91--120},
year = {1988},
volume = {129},
number = {2},
doi = {10.4064/fm-129-2-91-120},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-129-2-91-120/}
}
TY - JOUR AU - Jacek Nikiel TI - Images of arcs - a nonseparable version of the Hahn-Mazurkiewicz theorem JO - Fundamenta Mathematicae PY - 1988 SP - 91 EP - 120 VL - 129 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-129-2-91-120/ DO - 10.4064/fm-129-2-91-120 LA - en ID - 10_4064_fm_129_2_91_120 ER -
Jacek Nikiel. Images of arcs - a nonseparable version of the Hahn-Mazurkiewicz theorem. Fundamenta Mathematicae, Tome 129 (1988) no. 2, pp. 91-120. doi: 10.4064/fm-129-2-91-120
Cité par Sources :